# SDR AALA201806269018

- Difficulty date: June 24, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737823
- Aircraft serial: 30910
- Aircraft time: 26,974 hours, 10,734 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1297
- Part serial: HO724
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 WINDOW DELAMINATED CENTER BOTTOM.  REPLACED THE L1 WINDOW IAW MCM CARD 56-94-03.
